I just started this birth control about 2 weeks ago, I feel like I am so bloated I have major headaches and I am breaking out worse than I ever have on my chest back and face. does it take a month or so to kick in? I also feel like I have gained weight. Do these side effects go away after being on it for awhile??? Does it make your boobs bigger??
Some of the side effects you are experiencing may go away after 3 months or so, once your body hormones get regulated... But some side effects may stay. If you have gained weight that might not go away ... and some women may have an increase in breast size and some will not.
The link below has reviews, which you may find useful.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2010 • 1 answer
Updated 15 Feb 2019 • 7 answers
Lisinopril - I am noticing bloating, being tired and weight gain. I try to cut down on my eating but
Updated 29 May 2017 • 2 answers
Updated 10 Jun 2013 • 1 answer
Updated 3 Jun 2015 • 1 answer